# SDR ASAA2015100913426

- Difficulty date: October 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 34,505 hours, 10,594 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: KDAGX4F001
- Condition: Failed
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 FWD FUEL PUMP LOW PRESSURE LIGHT IS ILLUMINATED.  ACFT GROUNDED.  NR 2 FWD BOOST PUMP HAS NO POWER.  ALSO, CHECKED NR 2 PUMP SWITCH, SWITCH IS GOOD.  REMOVED R21 GFI RELAY IAW AMM 28-22-18-000-801.  INSTALLED R21 RELAY IAW AMM 28-22-18-400-801. PERFORMED GFI OPS TEST IAW AMM 28-22-41-720-802 FOR NR 2 FWD BOOST PUMP R21 RELAY, TEST PASSED.
